RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 118, Number 3  


Exactly solvable models in mathematical physics. Proceedings of the South-Ural International Conference held in Chelyabinsk, August 3–8, 1998
323
Factorization of analytic matrix-valued functions
V. M. Adukov
324
Reflectionless sine-Gordon potentials with an infinite spectrum
A. B. Borisov, S. A. Zykov
337
On the spectrum of the Laplacian with frequently alternating boundary conditions
D. I. Borisov, R. R. Gadyl'shin
347
Structural instability of a soliton for the Davey–Stewartson II equation
R. R. Gadyl'shin, O. M. Kiselev
354
Exactly solvable models in supersymmetric quantum mechanics and connection with spectrum-generating algebras
A. Gangopadhyaya, J. V. Mallow, C. Rasinariu, U. P. Sukhatme
362
Resonance layers in the interactions of rapidly oscillating wave fields
S. G. Glebov
375
On the two-scale method for the problem of perturbed one-frequency oscillations
A. M. Il'in
383
Perturbation of a singular solution to the Liouville equation
L. A. Kalyakin
390
On matrix generalizations of the dilogarithm
R. M. Kashaev
398
Fundamental mathematical structures of integrable models
I. G. Korepanov
405
Small-amplitude dispersion oscillations on the background of the nonlinear geometric optic approximation
V. R. Kudashev, B. I. Suleimanov
413
Construction of a new class of quantum integrable inhomogeneous models
A. Kundu
423
Perturbation of a two-soliton solution of the Korteweg–de Vries equation in the case of close amplitudes
V. A. Lazarev
434
Geometry and multidimensional soliton equations
R. Myrzakulov, A. K. Danlybaeva, G. N. Nugmanova
441
Bethe equations “on the wrong side of the equator”
G. P. Pron'ko, Yu. G. Stroganov
452
Perturbation of a shock wave
I. O. Rasskazov
462
An extension of the Hirota bilinear difference equation
S. Saito
467
A three-dimensional quantum integrable mapping
S. M. Sergeev
479
Path-integral formulation of backward and UMKLAPP scattering for one-dimensional spinless fermions
V. I. Fernández, C. M. Naón
488
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019